MathSciNet Relay Station
MathSciNet bibliographic data
MR271871 53.72 (30.00)
Chow, Kwang-nan; Glasner, Moses Bounded in the mean solutions of $\triangle u=Pu$ on Riemannian manifolds. Proc. Amer. Math. Soc. 26 1970 261–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement